69.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Faslodex and Denosumab together

3 REPLIES 3
Boattripper
Member

Re: Faslodex and Denosumab together

I am on both Faslodex and Denosumab, but I tend to have them a week apart to lessen the effects of pain and fatigue. This seems to have worked, although I often sleep heavily for a couple of hours in the afternoon which I can't seem to shake. Pain issues have lessened as time has gone on. I've been on Denosumab for 6 months and Faslodex for 3 months. Tumour markers are rising though, so it looks as though I will move off Faslodex soon and go back to chemo.
Regards,
Gill
Mildred1602
Member

Re: Faslodex and Denosumab together

Hi Chris

 

I am on this combination plus zoladex as I'm under 50 (just!). My main side effect is increased pain for a period (7 to 10 days) after the injections. I normally cope on paracetamol but add in tramadol when things are particulary bad which seems to work. I've had 3 lots of injections now & my last CT indicated no further progression in my bones. This weeks blood tests will show what my blood counts are doing as I also have spread to the bone marrow.

 

This is my 4th treatment plan since being diagnosed 20 months ago (Armidex/Zoladex & Parmidronate then Capecitabine with Zometa then Tamoxifen & Zometa) next stop is Taxol!

 

I hope things settle down for you

 

Ingrid

Guest user
Not applicable

Re: Faslodex and Denosumab together

I also suffer with nausea on this combo a nod some days I am very sleepy. I had put it down to the fact that the disease may be progressing in my case but maybe it is the treatment. I do not really have any advice except to say I do have good days where I feel better, more energy and a better appetite so I just go with the flow and rest when I need to. I hope you feel better today. X
Steris
Member

Faslodex and Denosumab together

Hi ladies,

 

Just wanted to know if anyone is having faslodex and Denosumab together?  I had my first combo together and having lots of pain in my spine where mets are, resulting in upping meds and no sleep last night.  Today I had been very nauseous and slept most of the day.

 

Any advise welcomed

 

Many thanks

 

Chris x